A discrete-continuous system of convolution equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1999), pp. 81-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1999_10_a13,
author = {Yu. I. Cherskii},
title = {A~discrete-continuous system of convolution equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--82},
year = {1999},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1999_10_a13/}
}
Yu. I. Cherskii. A discrete-continuous system of convolution equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1999), pp. 81-82. http://geodesic.mathdoc.fr/item/IVM_1999_10_a13/
[1] Presdorf Z., Nekotorye klassy singulyarnykh uravnenii, Mir, M., 1979, 493 pp. | MR